# SDR CA001123014

- Difficulty date: October 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 14,516 hours
- Engine: Ge CF7002D2
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 29310FO
- Condition: Broken
- Location: Mlg Door
- Part time: 15,710 hours, 1,427 cycles
- Component: Mlg Door, 29310FO
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  APPROACH TO YUL A/C DEPLOYED LANDING GEAR AND HAD 3 GREEN DOWN & LOCKED INDICATION BUT ONLY TWO (2) GEAR DOOR OPEN LIGHTS EXTINGUISHED, LT GEAR DOOR LIGHT REMAINED ILLUMINATED, CREW CYCLED GEAR UP AND LT GEAR DOOR LIGHT REMAINED ILLUMINATED.CREW SELECTED GEAR DOWN & ATTAINED 3 GREEN AND LT GEAR DOOR LIGHT & LANDED THE A/C AFTER LANDING IT WAS NOTICED THAT THE LT GEAR DOOR WAS OPEN ABOUT 2-3 INCHES. MAINTENANCE REMOVED THE DOOR & FOUND THE HINGE ATTACH BRACKET HAD FAILED AT THE PIVOT BEARING AREA. NO CAUSE OTHER THAN FATIGUE COULD BE FOUND. THE DOOR WAS REPLACED & GEAR SWINGS WERE COMPLETED BEFORE THE A/C WAS RETURNED TO SERVICE.
